# SDR USAA069950

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BS 400, STRIGNER 16L HAS DENT.  INSTALLED DOUBLER REPAIR AT LEFT BS 400, MATERIAL USED, 7075-T6, .063 INCH, 21 INCH BY 11 INCH.  REPAIR ACCOMPLISHED IAW SRM 53-30-3 FIGURE 1.  (M)
